# SDR SWAA2020102820291

- Difficulty date: September 30, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FORWARD ENTRY DOOR GIRT BAR FITTING SUPPORT AT BS 312 LBL 53 WL 208.1.  THIS ITEM DOES NOT HAVE ALLOWABLE DAMAGE.  THEREFORE, WILL BE REPAIRED BY REPLACEMENT, PER SRM 51-10-02-0G-0 PARAGRAPH 9.  92462R 02OCT20 INSP 46 02OCT20.  REMOVED FWD ENTRY DOOR GIRT BAR FITTING SUPPORT, PER REF SRM 51-40-02 92462R 02OCT20.  INSTALLED NEW FWD ENTRY DOOR GIRT BAR FITTING SUPPORT AT BS 312 LBL 53 WL 208.1, PER REF SRM 51-40-02-0G AND DWG 141A5220.
